# SDR FDEA200911033803

- Difficulty date: November 3, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 22,617 hours, 11,602 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960032201
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP AT L/E AND RIB 18 HAS A DENT 2.0L X 1.0W X .140D.  REPAIRED RT INBD FLAP AT L/E AND RIB 18 IAW SRM 57-50-00, FIG 208.
